MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATUNE CRS FB TIB BASE SZ 6 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US ATUNE CRS FB TIB BASE SZ 6 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150640006
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a total knee arthroplasty (tka) with a cruciate-retaining femoral multi-size polyethylene, the surgeon impacted the polyethylene insert and felt the locking mechanism did not engage correctly.The surgeon removed and reinserted the insert several times and opened a second and then a third polyethylene with the same issue.After a fourth polyethylene was opened and still did not satisfy the surgeon, a stemmed tibial component was opened in case tray removal was required and to evaluate whether the tibial tray might be causing the locking failure; the team attempted to engage the polyethylene and tray on the back table.The surgeon was not convinced that changing trays would resolve the problem and ultimately implanted a 6x7 left multi-size polyethylene, although the surgeon remained not fully satisfied at the conclusion of the case.No further information is available.Doe: (b)(6) 2025.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore, it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # =(b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, it was reported that tka cr femur ms poly- surgeon impacted poly and felt like the locking mechanism did not lock in correctly tried several times took poly in and out opened a new poly and repeated felt like locking mechanism did not work again opened a 3rd poly.Same issues were occurring surgeon was doing all the correct steps on the technique so we opened a 4th poly still was not satisfied so we opened a stemmed tibia, we opened the stemmed component in case we had to remove the tibial tray , we also opened to see if it was potentially the tray causing the locking mechanism to not work correctly and tried to engage the poly and tray on the back table surgeon was not convinced changing trays would help and we put in a 6x7 left ms poly surgeon still did not feel satisfied at the end of the case.Doe: (b)(6) 2025 affected side: left knee product description: - atune crs fb tib base sz 6 cem product code: - 150640006 lot no: - 9161783 quantity of manufactured: - 12 date of manufacturing: - 25-may-2019 a manufacturing record evaluation was performed for the finished device product description: atune crs fb tib base sz 6 cem product code: 150640006 lot number: 9161783 and one non-conformances was identified, however not related to the reported failure mode of the complaint.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: - atune crs fb tib base sz 6 cem product code: - 150640006 lot no: - 9161783 quantity of manufactured: - 12 date of manufacturing: - 25-may-2019 device history review: a manufacturing record evaluation was performed for the finished device product description: atune crs fb tib base sz 6 cem product code: 150640006 lot number: 9161783 and one non-conformances was identified, however not related to the reported failure mode of the complaint.Added: d10 concomitant.Corrected: d4 (primary udi number), h4.

Brand Name
ATUNE CRS FB TIB BASE SZ 6 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23830245
Report Number1818910-2025-22086
Device Sequence Number9278010
Product Code JWH
UDI-Device Identifier10603295042808
UDI-Public(01)10603295042808(17)290430(10)9161783
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150640006
Device Lot Number9161783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/16/2026
02/01/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/19/2026
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATUNE CR LT MS INS SZ 6 5.; ATUNE CR LT MS INS SZ 6 5.; ATUNE CR LT MS INS SZ 6 6.; ATUNE CR LT MS INS SZ 6 6.
Patient SexMale